# SDR SWAA2021051942503

- Difficulty date: January 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR LOWER CAP BRACKET CRACKED AT PANEL 551DB OUTER EDGE SUPPORT BEAM FWD ATTACHMENT / REMOVED AND REPLACED LEFT WING AFT SPAR LOWER CAP BRACKET AT PANEL 551DB OUTER EDGE SUPPORT BEAM FWD ATTACHMENT REF B-737-700 SRM 51-40-02-0G-0
